ua    ru    en   
Sergiy Maksymenko

New papers

Other papers

Book

Preprints

Dissertations

New papers

  1. Topological actions of wreath products
    (2022) 24 pages
    arXiv:1409.4319 | pdf | PDF

  2. with Eugene Polulaykh, Homeotopy groups of leaf spaces of one-dimensional foliations on non-compact surfaces with non-compact leaves
    Proceedings of the International Geometry Center, vol. 14, no. 4 (2021) 271-290
    arXiv:2202.07770 | pdf | doi: 10.15673/tmgc.v14i4.2204 | scopus

  3. with Oleksii Nikitchenko, Fundamental groupoids and homotopy types of non-compact surfaces
    (2021) 18 pages
    arXiv:2104.13683 | pdf

  4. Deformations of functions on surfaces
    Proceedings of Institute of Mathematics of NAS of Ukraine, vol. 17, no. 2 (2020) 150-199
    arXiv:2105.13416 | pdf

  5. with Iryna Kuznietsova, Reversing orientation homeomorphisms of surfaces
    Proceedings of the International Geometry Center, vol. 13, no. 4 (2020) 179-209
    arXiv:2102.11867 | pdf | all volume | doi: 10.15673/tmgc.v13i4.1953 | sjr: Q4 | scopus

  6. with Oleksandra Khokhliuk, Smooth approximations and their applications to homotopy types
    Proceedings of the International Geometry Center, vol. 13, no. 2 (2020) 68-108
    arXiv:2008.11991 | pdf | doi: 10.15673/tmgc.v13i2.1781 | scopus

  7. with Eugene Polulyakh, Actions of groups of foliated homeomorphisms on spaces of leaves
    (2020) 16 pages
    arXiv:2006.01953 | pdf

  8. Deformations of functions on surfaces by isotopic to the identity diffeomorphisms
    Topology and its Applications, vol. 282, (2020) 107312
    arXiv:1311.3347 | pdf | doi: 10.1016/j.topol.2020.107312 | sjr: Q3 | scopus

  9. with Anna Kravchenko, Automorphisms of cellular divisions of 2-sphere induced by functions with isolated critical points
    Journal of Mathematical Physics, Analysis, Geometry, vol. 16, no. 2 (2020) 138-168
    arXiv:1911.10808 | pdf | doi: 10.15407/mag16.02.138 | sjr: Q4 | scopus

  10. with Oleksandra Khokhliuk, Diffeomorphisms preserving Morse-Bott functions
    Indagationes Mathematicae, vol. 31, no. 2 (2020) 185-203
    arXiv:1808.03582 | pdf | doi: 10.1016/j.indag.2019.12.004 | sjr: Q2 | scopus

  11. with Anna Kravchenko, Automorphisms of Kronrod-Reeb graphs of Morse functions on compact surfaces
    European Journal of Mathematics, vol. 6, (2020) 114-131
    arXiv:1808.08746 | pdf | doi: 10.1007/s40879-019-00379-8 | sjr: Q2 | scopus

  12. with Olena Karlova, The first homotopic Baire class of maps with values in ANR's coincides with the first Baire class
    Journal of Mathematical Analysis and Applications, vol. 482, no. 2 (2020) 123561
    arXiv:1805.03827 | pdf | doi: 10.1016/j.jmaa.2019.123561 | sjr: Q2 | scopus


  - authors: [Olena Karlova]
    title: "The first homotopic Baire class of maps with values in ANR's coincides with the first Baire class"
    journal: "Journal of Mathematical Analysis and Applications"
    volume: 482
    number: 2
    year: 2020
    page1: 123561
    page2: 
    doi: "10.1016/j.jmaa.2019.123561"
    sjr: "23935"
    scopus: "Q2"
    urls: 
      - ["arXiv:1805.03827", "http://arxiv.org/abs/1805.03827"]
      - ["pdf", "http://arxiv.org/pdf/1805.03827"]

  - authors: [Anna Kravchenko]
    title: "Automorphisms of Kronrod-Reeb graphs of Morse functions on compact surfaces"
    journal: "European Journal of Mathematics"
    volume: 6
    number: 
    year: 2020
    page1: 114
    page2: 131
    doi: "10.1007/s40879-019-00379-8"
    sjr: "21100446931"
    scopus: "Q2"
    urls: 
      - ["arXiv:1808.08746", "http://arxiv.org/abs/1808.08746"]
      - ["pdf", "http://arxiv.org/pdf/1808.08746"]

  - authors: [Oleksandra Khokhliuk]
    title: "Diffeomorphisms preserving Morse-Bott functions"
    journal: "Indagationes Mathematicae"
    volume: 31
    number: 2
    year: 2020
    page1: 185
    page2: 203
    doi: "10.1016/j.indag.2019.12.004"
    sjr: "23176"
    scopus: "Q2"
    urls: 
      - ["arXiv:1808.03582", "http://arxiv.org/abs/1808.03582"]
      - ["pdf", "http://arxiv.org/pdf/1808.03582"]

  - authors: [Anna Kravchenko]
    title: "Automorphisms of cellular divisions of 2-sphere induced by functions with isolated critical points"
    journal: "Journal of Mathematical Physics, Analysis, Geometry"
    volume: 16
    number: 2
    year: 2020
    page1: 138
    page2: 168
    doi: "10.15407/mag16.02.138"
    sjr: "21100255536"
    scopus: "Q4"
    urls: 
      - ["arXiv:1911.10808", "https://arxiv.org/abs/1911.10808"]
      - ["pdf", "https://arxiv.org/pdf/1911.10808"]

  - authors: []
    title: "Deformations of functions on surfaces by isotopic to the identity diffeomorphisms"
    journal: "Topology and its Applications"
    volume: 282
    number: 
    year: 2020
    page1: 107312
    page2: 
    doi: "10.1016/j.topol.2020.107312"
    sjr: "27416"
    scopus: "Q3"
    urls: 
      - ["arXiv:1311.3347", "http://arxiv.org/abs/1311.3347"]
      - ["pdf", "http://arxiv.org/pdf/1311.3347"]

  - authors: [Eugene Polulyakh]
    title: "Actions of groups of foliated homeomorphisms on spaces of leaves"
    journal: ""
    volume: 
    number: 
    year: 2020
    page1: 16 pages
    page2: 
    doi: ""
    urls: 
      - ["arXiv:2006.01953", "https://arxiv.org/abs/2006.01953"]
      - ["pdf", "https://arxiv.org/pdf/2006.01953"]

  - authors: [Oleksandra Khokhliuk]
    title: "Smooth approximations and their applications to homotopy types"
    journal: "Proceedings of the International Geometry Center"
    volume: 13
    number: 2
    year: 2020
    page1: 68
    page2: 108
    doi: "10.15673/tmgc.v13i2.1781"
    sjr: "21100967806"
    scopus: ""
    urls: 
      - ["arXiv:2008.11991", "https://arxiv.org/abs/2008.11991"]
      - ["pdf", "https://arxiv.org/pdf/2008.11991"]

  - authors: [Iryna Kuznietsova]
    title: "Reversing orientation homeomorphisms of surfaces"
    journal: "Proceedings of the International Geometry Center"
    volume: 13
    number: 4
    year: 2020
    page1: 179
    page2: 209
    doi: "10.15673/tmgc.v13i4.1953"
    sjr: "21100967806"
    scopus: "Q4"
    urls: 
      - ["arXiv:2102.11867", "https://arxiv.org/abs/2102.11867"]
      - ["pdf", "https://arxiv.org/pdf/2102.11867"]
      - ["all volume", "https://arxiv.org/pdf/2102.11867"]

  - authors: []
    title: "Deformations of functions on surfaces"
    journal: "Proceedings of Institute of Mathematics of NAS of Ukraine"
    volume: 17
    number: 2
    year: 2020
    page1: 150
    page2: 199
    doi: ""
    urls: 
      - ["arXiv:2105.13416", "https://arxiv.org/abs/2105.13416"]
      - ["pdf", "https://arxiv.org/pdf/2105.13416"]

  - authors: [Oleksii Nikitchenko]
    title: "Fundamental groupoids and homotopy types of non-compact surfaces"
    journal: ""
    volume: 
    number: 
    year: 2021
    page1: 18 pages
    page2: 
    doi: ""
    urls: 
      - ["arXiv:2104.13683", "https://arxiv.org/abs/2104.13683"]
      - ["pdf", "https://arxiv.org/pdf/2104.13683"]

  - authors: [Eugene Polulaykh]
    title: "Homeotopy groups of leaf spaces of one-dimensional foliations on non-compact surfaces with non-compact leaves"
    journal: "Proceedings of the International Geometry Center"
    volume: 14
    number: 4
    year: 2021
    page1: 271
    page2: 290
    doi: "10.15673/tmgc.v14i4.2204"
    sjr: "21100967806"
    scopus: ""
    urls: 
      - ["arXiv:2202.07770", "https://arxiv.org/abs/2202.07770"]
      - ["pdf", "https://arxiv.org/pdf/2202.07770"]

  - authors: []
    title: "Topological actions of wreath products"
    journal: ""
    volume: 
    number: 
    year: 2022
    page1: 24 pages
    page2: 
    doi: ""
    urls: 
      - ["arXiv:1409.4319", "http://arxiv.org/abs/1409.4319"]
      - ["pdf", "http://arxiv.org/pdf/1409.4319"]
      - ["PDF", "http://www.imath.kiev.ua/~maks/files/preprints/maksymenko_finhomtypeorb.pdf"]